# SDR K11A2014052791702

- Difficulty date: August 15, 2013
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N917CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47152
- Aircraft time: 49,359 hours, 61,615 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR TOP SIDE INBD SKIN DAMAGED, STA XE 15.
